"Misprescribed Fluroquinolone antibiotic with contraindicated nsaid for sports injury"
Posted by Floxed (as ),
I experienced chemical torture and complete debilitation as a result of these dangerous drugs. I was an athlete before taking Ciprofloxacin.
I experienced electric shocks across my body, into optic nerves and teeth. Panic attacks, tachy and brachycardia. Hypnic jerks preventing sleep. Myoclonic jerks, jolting my head and even half my body. Chemical insomnia for two months ie two hours sleep per night. A complete electrical meltdown as if plugged into an electrical socket with acid like sensations across my skin. Buzzing sensations like having a mobile phone under my skin in arms, legs, glutes, face. Involuntary finger twitching, burning sensations in spine. Massive intra cranial pressure and hypo postural tension which prevented me from being able to balance. Night terrors. Internal vibration. Heart beat pauses.
Month two my joints broke down, everything crunched and clicked preventing me from even walking. My family, friends, work colleagues and manager witnessed this. My digestive system shut down for three weeks in which I lost almost sixteen kg in muscle mass. Fasciculations across my body. I was unable to work for five months due to this NHS prescribed nightmare drug.
Almost eighteen months on while I have regained a quality of life I am unable to return to the athletic life I loved before. I suffer with headaches and head pressure that interfere with sleep and exercise. I discovered that I am one of tens of thousands poisoned by a fluoroquinolone antibiotic, the only drugs in this class that interfere with dna.
There is a community online which grows by the day, many like me formerly exceptionally fit who are now disabled after prescriptions for chest, sinus or urinary tract infections or no infection at all. There are organisations online which I am unable to cite due to the terms and conditions of this site who are advocates for research which support those harmed by Cipro, Avelox, Levaquin etc.
At present Doctors are ignorant of the serious harm these drugs induce in a proportion of patients. Since drug regulatory authorities estimate less than ten percent of adverse reactions are reported the real statistics on serious harm are considerably higher than those reported on warning labels.